# SDR CALA2019081201353

- Difficulty date: August 10, 2019
- Submitted: August 12, 2019
- Operation: Air carrier
- Aircraft: N467UA
- Make and model: Airbus A320-232
- Aircraft serial: 1359
- Aircraft time: 59,877 hours, 25,884 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5347042020600
- Condition: Corroded
- Location: Frames 58-60
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STR 43L CORRODED FROM FR60-58 REMOVED AND REPLACED STR 43L FR 54 TO FR60 IAW A320 SRM 51-72-11 -911-001 AND A320 SRM 51-42-11-001. REINSTALLED CLEATS STR 43L-4 2L FR54-FR60 IAW A320 SRM 51-72-11-911-001 AND A320-SRM 51-42-11 -001. PRIMED AND TOP COATED IAW A320 SRM 51-75-12-911 AND ER5100 R01017 REV. F.
